# SDR A6WA201441660

- Difficulty date: June 14, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF FRAME 349 HAS CORROSION FROM LOWER STRINGER 25L TO STRINGER 26R.  REMOVED UNSERVICEABLE LOWER FRAME FS 349 & INSTALLED A SERVICEABLE LOWER FRAME IAW SRM  51-42-21, 51-40-11 & 51-21-11.
